# SDR SWAA2022022192798

- Difficulty date: July 5, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR BOARD 222BF HAS AREAS OF PULLED STRANDS. / DAMAGED FLOOR BOARD 22BF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR 9
